# SDR REXA2012000164

- Difficulty date: February 2, 2012
- Submitted: February 3, 2012
- Operation: Air carrier
- Aircraft: N8969A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7969
- Aircraft time: 17,349 hours, 14,848 cycles
- System (JASC): 5751 · Ailerons
- Part: Shroud
- Condition: Corroded
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AILERON LOWER SHROUD HAS MINOR CORROSIONS ON OUTER SURFACE.  REPAIRED IAW SRM 57-60-00.
